A two-illness model of bipolar disorder 1
Article first published online: 23 FEB 2002
Volume 1, Issue 1, pages 25–30, September 1999
How to Cite
Joffe, R. T., Young, L. T. and MacQueen, G. M. (1999), A two-illness model of bipolar disorder . Bipolar Disorders, 1: 25–30. doi: 10.1034/j.1399-5618.1999.10107.x
- Issue published online: 23 FEB 2002
- Article first published online: 23 FEB 2002
- Received 14 December 1998Accepted 16 March 1999
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.